# SDR AWXA200100599

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,344 hours, 47,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING ROUTINE MAINTENANCE INSPECTION FOUND R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT R1 DOOR, OPERATIONAL CHECK GOOD.
